Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Normal derivations in norm ideals


Author: Fuad Kittaneh
Journal: Proc. Amer. Math. Soc. 123 (1995), 1779-1785
MSC: Primary 47B47; Secondary 47B10
MathSciNet review: 1242091
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We establish the orthogonality of the range and the kernel of a normal derivation with respect to the unitarily invariant norms associated with norm ideals of operators. Related orthogonality results for certain nonnormal derivations are also given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B47, 47B10

Retrieve articles in all journals with MSC: 47B47, 47B10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1242091-2
PII: S 0002-9939(1995)1242091-2
Keywords: Normal derivation, nonnormal derivation, norm ideal, unitarily invariant norm, orthogonality results for derivations
Article copyright: © Copyright 1995 American Mathematical Society